MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZESUPERPLUSUNSCNT50CT; TAMPON, MENSTRUAL, UNSCENTED - HEB

TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZESUPERPLUSUNSCNT50CT; TAMPON, MENSTRUAL, UNSCENTED - HEB
Lot Number 5123243002 68 22:16
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is insufficient information to perform an investigation.
 
Event or Problem Description
String unraveling and detaching from tampon makes it difficult to remove the tampon when necessary- vagina [foreign body in reproductive tract].Bottom half of the string on my tampon simply unraveling and detaching from tampon [device breakage].String unraveling and detaching from tampon makes it difficult to remove the tampon when necessary- vagina [complication of device removal].Case narrative: consumer reported via e-mail that the bottom half of the string unravels.No serious injury reported.
 
Event or Problem Description
String unraveling and detaching from tampon.Makes it difficult to remove the tampon when necessary- vagina [foreign body in reproductive tract] bottom half of the string on my tampon simply unraveling and detaching from tampon [device breakage] string unraveling and detaching from tampon.Makes it difficult to remove the tampon when necessary- vagina [complication of device removal] case narrative: consumer reported via e-mail that the bottom half of the string unravels.No serious injury reported.
 
Additional Manufacturer Narrative
Product investigation is in progress.
 
Event or Problem Description
String unraveling and detaching from tampon.Makes it difficult to remove the tampon when necessary, vagina foreign body in reproductive tract.Bottom half of the string on my tampon simply unraveling and detaching from tampon device breakage string unraveling and detaching from tampon.Makes it difficult to remove the tampon when necessary.Vagina complication of device removal.Case narrative: consumer reported via e-mail that the bottom half of the string unravels.No serious injury reported.
 
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.

Brand Name
TAMPAXTAMPONSPEARLFULLSIZESUPERPLUSUNSCNT50CT
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key24429855
Report Number1219109-2026-00028
Device Sequence Number16026690
Product Code HEB
UDI-Device Identifier00073010711242
UDI-Public(01)00073010711242
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K081555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number5123243002 68 22:16
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/30/2026
04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age44 YR
Patient SexFemale